MAUDE Adverse Event Report: STRYKER SPINE-FRANCE 31MM 1 LEVEL PLATE SACRAL; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE 31MM 1 LEVEL PLATE SACRAL; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Model Number 49171131
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that screw would not go below the locking mechanism.New plate was chosen and screw went in fine.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment; results: the device was inspected and the locking plate was found to be deformed.No relevant manufacturing issues were identified as all units met specifications.Conclusion: the most likely root cause is improper screw alignment.
 
Event or Problem Description

Brand Name
31MM 1 LEVEL PLATE SACRAL
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6554088
Report Number0009617544-2017-00194
Device Sequence Number10937418
Product Code KWQ
UDI-Device Identifier07613327066388
UDI-Public(01)07613327066388
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K142699
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number49171131
Device Catalogue Number49171131
Device Lot Number153862
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2017
Initial Date Received by Manufacturer 04/11/2017
Supplement Date Received by Manufacturer04/11/2017
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR